Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 15, NWS Miami, FL

March 4, 20075 counties in Florida

NWS Miami, FL issued this red flag warning at Mar 4, 2007, 1:44 PM EST for 5 counties in Florida. It took effect at Mar 5, 2007, 3:25 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2007, 1:44 PM EST (18:44 UTC)
In effect from
Mar 5, 2007, 3:25 AM EST
Expired
Mar 5, 2007, 7:00 PM EST
In force
16 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 041844
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
144 PM EST SUN MAR 4 2007


...RED FLAG WARNING FOR GLADES...HENDRY...PALM BEACH WESTERN...WESTERN
COLLIER...EASTERN COLLIER...WESTERN BROWARD...WESTERN DADE AND MAINLAND
MONROE MONDAY FROM 1100 AM UNTIL 700 PM FOR 4 OR MORE CONSECUTIVE
HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH FOR PALM BEACH EASTERN...BROWARD
METROPOLITAN AND DADE METROPOLITAN MONDAY FROM 1100 AM UNTIL 700
PM FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35
PERCENT...


FLZ063-066-067-069>071-073-075-051200-
/O.UPG.KMFL.FW.A.0009.070305T1600Z-070305T2300Z/
/O.NEW.KMFL.FW.W.0015.070305T1600Z-070306T0000Z/
GLADES-HENDRY-PALM BEACH WESTERN-WESTERN COLLIER-EASTERN COLLIER-
WESTERN BROWARD-WESTERN DADE-MAINLAND MONROE-
144 PM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A COLD FRONT CONTINUES TO MOVE ACROSS THE FLORIDA STRAITS AND DRY
AIR WILL FLOW SOUTHWARD ALONG THE FLORIDA PENINSULA TONIGHT INTO
MONDAY. DEW POINTS CAN BE EXPECTED TO FALL INTO THE UPPER 20S TO
LOW 30S IN THE INTERIOR AND WEST COAST MONDAY AFTERNOON. WITH HIGH
TEMPERATURES IN THE 70S... RELATIVE HUMIDITIES WILL FALL BELOW 35
PERCENT FOR 4 OR MORE CONSECUTIVE HOURS IN THE INTERIOR AND WEST
COAST ZONES MONDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ068-072-074-051200-
/O.EXT.KMFL.FW.A.0009.070305T1600Z-070306T0000Z/
PALM BEACH EASTERN-BROWARD METROPOLITAN-DADE METROPOLITAN-
144 PM EST SUN MAR 4 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING. 

A COLD FRONT CONTINUES TO MOVE ACROSS THE FLORIDA STRAITS AND DRY AIR
WILL FLOW SOUTHWARD ALONG THE FLORIDA PENINSULA TODAY AND INTO
MONDAY. DEW POINTS CAN BE EXPECTED TO FALL INTO THE 30S IN THE
INLAND PORTIONS OF THE EAST COAST. WITH HIGH TEMPERATURES IN THE
70S... RELATIVE HUMIDITIES COULD FALL BELOW 35 PERCENT FOR 4 OR MORE
CONSECUTIVE HOURS IN THE INLAND PORTIONS OF THE EAST COAST ZONES.

THE IMMEDIATE EAST COAST MAY GET SOME WIND FLOW OFF OF THE
ATLANTIC AND RELATIVE HUMIDITIES MAY NOT REACH CRITICAL LEVELS.
THE WATCH WILL BE MAINLY FOR THE INLAND PORTIONS OF THE EAST
COAST ZONES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

54/60
3 follow-up statements
000 
WWUS82 KMFL 050825
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
325 AM EST MON MAR 5 2007

...RED FLAG WARNING FOR GLADES...HENDRY...PALM BEACH WESTERN...
WESTERN COLLIER...EASTERN COLLIER...WESTERN BROWARD...WESTERN
DADE...MAINLAND MONROE...PALM BEACH EASTERN...BROWARD
METROPOLITAN AND DADE METROPOLITAN TODAY FROM 1100 AM UNTIL 700
PM FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35
PERCENT...

FLZ068-072-074-051630-
/O.UPG.KMFL.FW.A.0009.070305T1600Z-070306T0000Z/
/O.EXA.KMFL.FW.W.0015.070305T1600Z-070306T0000Z/
PALM BEACH EASTERN-BROWARD METROPOLITAN-DADE METROPOLITAN-
325 AM EST MON MAR 5 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR PALM BEACH EASTERN...BROWARD METROPOLITAN AND 
DADE METROPOLITAN FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

NORTHERLY WINDS WILL PULL LOW LEVEL MOISTURE SOUTHWARD FROM LAKE
OKEECHOBEE OVER THE AREA...BUT DEW POINTS ARE EXPECTED TO FALL
INTO THE LOWER 40S AS DRIER AIR ALOFT MIXES DOWNWARD THIS
AFTERNOON. COMBINED WITH EXPECTED HIGH TEMPERATURES IN THE LOWER
TO MID 70S...RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35
PERCENT FOR 4 OR MORE CONSECUTIVE HOURS MAINLY INLAND AWAY FROM
THE IMMEDIATE EAST COAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ063-066-069-070-051630-
/O.NEW.KMFL.FW.A.0010.070306T1700Z-070306T2300Z/
/O.CON.KMFL.FW.W.0015.070305T1600Z-070306T0000Z/
GLADES-HENDRY-WESTERN COLLIER-EASTERN COLLIER-
325 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING ...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON FOR GLADES...HENDRY
...WESTERN COLLIER AND EASTERN COLLIER FOR 4 OR MORE CONSECUTIVE 
HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7
PM EST THIS EVENING.

A DRY NORTHWEST WIND AND DRIER AIR ALOFT MIXING DOWNWARD WILL
LOWER DEW POINTS INTO THE UPPER 20S TO LOWER 30S IN THE INTERIOR
AND GULF COAST THIS AFTERNOON. COMBINED WITH EXPECTED HIGH
TEMPERATURES IN THE LOWER TO MID 70S...RELATIVE HUMIDITIES ARE
EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.


$$

FLZ067-071-073-075-051630-
/O.CON.KMFL.FW.W.0015.070305T1600Z-070306T0000Z/
PALM BEACH WESTERN-WESTERN BROWARD-WESTERN DADE-MAINLAND MONROE-
325 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING FOR PALM BEACH WESTERN...WESTERN BROWARD
..WESTERN DADE AND MAINLAND MONROE FOR 4 OR MORE CONSECUTIVE HOURS 
BELOW 35 PERCENT...

A DRY NORTHWEST WIND AND DRIER AIR ALOFT MIXING DOWNWARD WILL
LOWER DEW POINTS INTO THE LOWER TO MID 30S IN THE INTERIOR AND
GULF COAST AREAS THIS AFTERNOON. COMBINED WITH EXPECTED HIGH
TEMPERATURES IN THE LOWER TO MID 70S...RELATIVE HUMIDITIES ARE
EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.



$$
000 
WWUS82 KMFL 051627
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1127 AM EST MON MAR 5 2007

...RED FLAG WARNING FOR GLADES...HENDRY...PALM BEACH WESTERN...
WESTERN COLLIER...EASTERN COLLIER...WESTERN BROWARD...WESTERN
DADE...MAINLAND MONROE...PALM BEACH EASTERN...BROWARD
METROPOLITAN AND DADE METROPOLITAN TODAY FROM 1100 AM UNTIL
700 PM FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT...

FLZ063-066-069-070-060000-
/O.CON.KMFL.FW.W.0015.000000T0000Z-070306T0000Z/
/O.CON.KMFL.FW.A.0010.070306T1700Z-070306T2300Z/
GLADES-HENDRY-WESTERN COLLIER-EASTERN COLLIER-
1127 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

A DRY NORTHWEST WIND AND DRIER AIR ALOFT MIXING DOWNWARD WILL
LOWER DEW POINTS INTO THE UPPER 20S TO LOWER 30S IN THE INTERIOR
AND GULF COAST THIS AFTERNOON. COMBINED WITH EXPECTED HIGH
TEMPERATURES IN THE LOWER TO MID 70S...RELATIVE HUMIDITIES ARE
EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE
HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

$$

FLZ067-068-071>075-060000-
/O.CON.KMFL.FW.W.0015.000000T0000Z-070306T0000Z/
PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1127 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

A DRY NORTHWEST WIND AND DRIER AIR ALOFT MIXING DOWNWARD WILL
LOWER DEW POINTS INTO THE UPPER 20S TO LOWER 30S IN THE INTERIOR
AND GULF COAST THIS AFTERNOON. COMBINED WITH EXPECTED HIGH
TEMPERATURES IN THE LOWER TO MID 70S...RELATIVE HUMIDITIES ARE
EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE
HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

$$
000 
WWUS82 KMFL 060000
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
700 PM EST MON MAR 5 2007

FLZ063-066-069-070-060800-
/O.EXP.KMFL.FW.W.0015.000000T0000Z-070306T0000Z/
/O.EXT.KMFL.FW.A.0010.070306T1700Z-070307T0600Z/
GLADES-HENDRY-WESTERN COLLIER-EASTERN COLLIER-
700 PM EST MON MAR 5 2007

...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. ALTHOUGH
CRITICAL RELATIVE HUMIDITY VALUES REMAIN LOW ACROSS INTERIOR
LOCATIONS AT THIS HOUR...THEY WILL INCREASE SUBSTANTIALLY BY 8
PM...AS AIR TEMPERATURES CONTINUE TO COOL. THUS...THE WARNING WILL
BE ALLOWED TO EXPIRE ON SCHEDULE AT 7 PM.

HOWEVER...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THIS REGION
FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ067-068-071>075-060100-
/O.EXP.KMFL.FW.W.0015.000000T0000Z-070306T0000Z/
PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
700 PM EST MON MAR 5 2007

...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. ALTHOUGH 
CRITICAL RELATIVE HUMIDITY VALUES REMAIN LOW ACROSS INTERIOR
LOCATIONS AT THIS HOUR...THEY WILL INCREASE SUBSTANTIALLY BY 8
PM...AS AIR TEMPERATURES CONTINUE TO COOL. THUS...THE WARNING WILL
BE ALLOWED TO EXPIRE ON SCHEDULE AT 7 PM.

$$

70/DD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 4, 10:11 AM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 4, 10:11 AM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1011 AM EST SUN MAR 4 2007

.UPDATE...
THE STRATUS CLOUD DECK IS MOVING THROUGH THE CWA THIS MORNING...AS
A SECONDARY COLD FRONT WAS MOVING THROUGH CENTRAL FLORIDA. THIS
DECK OF CLOUDS WILL CONTINUE TO MOVE TO THE SOUTH THIS
AFTERNOON...AS THE SECONDARY COLD FRONT MOVES SOUTH TOWARDS THE
AREA. SO THE MOST OF THE AREA WILL SEE CLOUDY SKIES FOR THIS
AFTERNOON...EXCEPT OVER THE NORTHERN AREAS OF THE CWA...WHERE THEY
COULD SEE SOME SUNSHINE TOWARD LATE THIS AFTERNOON OR EARLY
EVENING.

DOPPLER RADAR IS ALSO SHOWING LIGHT RAIN ALONG WITH SOME DRIZZLE
OVER THE NORTHERN AREAS OF THE CWA THIS MORNING THAT WILL ALSO BE
WORKING SOUTH THROUGH THE CWA. SO WILL CONTINUE THE SLIGHT CHANCE
TO CHANCE OF LIGHT RAIN ALONG WITH LIGHT DRIZZLE OVER THE CWA FOR
THIS AFTERNOON.

TEMPS THIS MORNING HAVE RISEN A LITTLE BIT MORE THAN FORECAST
OVER THE SOUTHERN AREAS OF THE CWA DUE TO MORE SUNSHINE THAN
FORECASTED. BUT WITH THE CLOUDS WORKING INTO THIS AREA...THE TEMPS
SHOULD BECOME STEADY WHERE THEY ARE NOW WHICH IS IN THE LOWER TO
MID 70S. SO WILL INDICATE STEADY HIGH TEMPS IN THE UPDATED ZONES
FOR THIS AFTERNOON.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME...AND NO OTHER
CHANGES ARE PLAN.

&&
BAXTER

.PREV DISCUSSION... /ISSUED 349 AM EST SUN MAR 4 2007/

DISCUSSION...WHAT A DIFFERENCE A DAY MAKES. YESTERDAY SAW RECORD
HIGHS AT FORT LAUDERDALE (89F) AND MIAMI (90F). YET TODAY HIGHS
WILL BE 15 TO 20 DEGREES COOLER ACROSS THE AREA...THANKS TO COLD
AIR ADVECTION AND EXTENSIVE CLOUDINESS BEHIND A COLD FRONT WHICH
MOVED ACROSS THE AREA EARLY THIS MORNING. TEMPERATURES ACROSS MUCH
OF CENTRAL FLORIDA HELD ONLY IN THE LOWER TO MID 60S
YESTERDAY...SOME 5 TO 10 DEGREES LOWER THAN GFS/NAM GUIDANCE HAD
PREDICTED. BELIEVE THIS TREND WILL CONTINUE LOCALLY TODAY...AS
STRATUS DECK MOVES INTO AND DEVELOPS ACROSS THE AREA THIS
MORNING...AND CONTINUES TO BLANKET THE AREA THROUGH THE AFTERNOON.
WITH THIS IN MIND...LIKE THE NAM-WRF DEPICTION OF TEMPS ACROSS THE
AREA THIS AFTERNOON...AND WILL FOLLOW THIS CLOSELY. THIS IS SOME
3-4 DEGREES COOLER THAN GFS/NAM GUIDANCE. HIGHS ARE ONLY FORECAST
TO REACH WITHIN A FEW DEGREES OF 70 ACROSS THE AREA THIS AFTERNOON.

SPOTTY LIGHT RAINFALL AND DRIZZLE IS OCCURRING ACROSS CENTRAL FL
AT THIS TIME...DUE TO AN OVERRUNNING SET UP. THIS AREA OF LIGHT
PRECIP WILL SAG SOUTHWARD INTO THE AREA THIS MORNING AND CONTINUE
THROUGH THE AFTERNOON...SO WILL GO WITH A CHANCE OF LIGHT RAIN AND
DRIZZLE ALL AREAS THROUGH THIS AFTERNOON. A FEW MODERATE SHOWERS
COULD DEVELOP...BUT BELIEVE SPOTTY LIGHT RAIN/DRIZZLE WILL BE THE
PREDOMINANT MODE TODAY AND SO WILL GO WITH THIS.

FLOW BECOMES NORTHERLY AT ALL LEVELS TONIGHT. THIS WILL END ANY
LEFTOVER RAINFALL THIS EVENING AND ALLOW SKIES TO BECOME PARTLY
CLOUDY AS DRIER AIR MOVES INTO THE AREA. HIGH PRESSURE WILL BUILD
INTO THE AREA FROM THE NORTHWEST TONIGHT THROUGH TUESDAY...RESULTING
IN TRANQUIL WEATHER CONDITIONS. BUT WITH THE DRY AIR IN PLACE...TEMPS
WILL TAKE A DIVE BOTH TONIGHT AND MONDAY NIGHT...WITH LOWS EXPECTED
TO RANGE FROM THE LOWER 40S NORTH INTERIOR TO THE 50S ALONG THE
ATLANTIC COAST.

THE HIGH WILL MOVE EAST DURING THE MIDDLE AND LATTER PART OF THE
WEEK...ALLOWING TEMPS TO WARM AND MOISTURE TO GRADUALLY
INCREASE...LEADING TO A SLIGHT CHANCE OF SHOWERS BY THE END OF THE
WEEK.

AVIATION...COLD FRONT OVER EXTREME S TIP OF THE FLA MAINLAND AND EXPECTED
TO MOVE INTO THE FLA STRAITS. FRONT HAS PASSED ALL TERMINALS AND
WINDS NORTHERLY WHICH SHOULD PERSIST THROUGH THE PERIOD. MVFR
CONDITIONS TO PREVAIL THROUGH 13Z WITH SOME TEMPORARY IFR CEILINGS
AFFECTING KMIA AND KTMB. VFR BROKEN TO OVERCAST CEILINGS REMAINDER
OF PERIOD WITH SOME LIGHT RAIN POSSIBLE BUT NOT HEAVY ENOUGH TO
DROP VISIBILITY TO BELOW VFR.

MARINE...NORTH WINDS WILL BE ON THE INCREASE TODAY...ALLOWING
GULF STREAM SEAS TO BUILD. THE NORTH WINDS WILL PERSIST THROUGH
EARLY TUESDAY...THEN BECOME NORTHEAST TO EAST BY WED/THU. WILL
POST A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM THIS MORNING
ALL THE WAY THROUGH TUE MORNING FOR THE GULF STREAM WITH THE
EXPECTATION OF HAZARDOUS SEAS OF 7 FT OR GREATER CONTINUING ACROSS
THIS AREA THROUGH EARLY TUE.

FIRE WEATHER...NO CONCERNS TODAY...BUT VERY DRY AIR WILL USHER
INTO THE AREA ON MONDAY LEADING TO CRITICAL RH CONCERNS. WE POSTED
A FIRE WEATHER WATCH FOR ALL AREAS ON MONDAY...FOR THE POSSIBILITY
OF LONG DURATION OF CRITICAL RHS. THE HIGHEST LIKELIHOOD OF RED
FLAG CONDITIONS MONDAY WILL BE ACROSS INTERIOR AND GULF COAST
ZONES. BELIEVE THE NAM12 DEPICTION OF DEWPOINTS IS MOST
CORRECT...WITH DEWPOINTS RANGING FROM THE 20S ACROSS GLADES/HENDRY
COUNTIES TO THE 40S EAST COAST. SIDED WITH THIS MODEL AS FORECAST
SOUNDINGS SHOW EXTREMELY DRY AIR JUST ABOVE THE SFC MONDAY
AFTERNOON. WITH AFTERNOON MIXING THIS DRY AIR WILL MOVE DOWN TO
THE SURFACE...AND RHS WILL CRASH...ESPECIALLY INTERIOR AREAS. SO
THIS WATCH LIKELY WILL BE UPGRADED TO A RED FLAG WARNING AT LATER
FCST ISSUANCES. ONLY THE EAST COAST ZONES LOOK BORDERLINE. WIND
DIRECTION WILL BE THE KEY FACTOR THERE IN JUST HOW LOW THE RHS
GET ACROSS EASTERN PALM BEACH/BROWARD/MIAMI-DADE COUNTIES. DRY AIR
WILL LINGER INTO TUESDAY...WITH STILL A POSSIBILITY OF CRITICAL
RHS INTERIOR AREAS ON TUE. MOISTURE WILL MODERATE ACROSS THE AREA
WEDNESDAY AND BEYOND.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-
     FLZ073-FLZ074-FLZ075.

AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 9 AM EST TUESDAY
     FOR AMZ650-AMZ651-AMZ670-AMZ671.

GM...NONE.
&&
Hazardous weather outlook, Mar 4, 5:01 AM EST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTION
NATIONAL WEATHER SERVICE MIAMI FL
501 AM EST SUN MAR 4 2007

CORRECTION TO WIND CHILL AREAL COVERAGE MONDAY MORNING

FLZ063-066>075-042145-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
437 AM EST SUN MAR 4 2007

...GULF STREAM SEAS BUILDING TO 10 FEET BY TONIGHT...
...WIND CHILLS UPPER 30S TO LOWER 40S NORTH INTERIOR MONDAY
MORNING... .

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES: LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER
40S NORTHWEST INTERIOR TO THE MID 50S IN THE EXTREME SOUTHEAST.
WIND CHILLS MONDAY MORNING WILL RANGE FROM THE UPPER 30S TO LOWER
40S ACROSS GLADES, HENDRY, COLLIER, WESTERN PALM BEACH AND WESTERN
BROWARD COUNTIES WITH THE MID 40S IN METROPOLITAN PALM BEACH COUNTY

WAVES: DUE TO NORTHERLY WINDS, THE GULF STREAM SEAS WILL BE
INCREASING TODAY AND INTO TONIGHT. SEAS WILL BUILD TO 8 FEET TODAY
AND TO 10 FEET TONIGHT.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTH WINDS WILL CONTINUE AND GULF STREAM SEAS WILL REACH 12 FEET
MONDAY AND MONDAY NIGHT. WINDS WILL SHIFT TOWARD THE EAST AND
BEGIN TO DECREASE TUESDAY BUT SEAS WILL STILL BE 8 FEET.

LOW TEMPERATURES MONDAY NIGHT WILL RANGE FROM NEAR 40 IN THE
NORTHWEST INTERIOR TO THE MID 50S IN THE EXTREME SOUTHEAST.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:00 AM ESTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach24 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.